MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER

COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
Model Number G11638
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
During peripheral case of a lower extremity angioplasty, a cook incorporated flexor (model #: g11638) introduced raabe modification sheath broke in half and inner wire unraveled.Sheath and braiding removed successfully.Device given to cook medical sales representative at the time.Wires were withdrawn into the 55 raabe catheter, which was then pulled back over the aortic bifurcation.When we were doing this, the raabe sheath broke into 2 pieces.The proximal piece was then pulled out of the left groin and fluoroscopic images confirmed that the remainder of the raabe catheter was still stuck over the bifurcation of the aorta.Additional manipulation required to remove rest of wire and foreign bodies.

Brand Name
FLEXOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
6300 n. matthews dr.
ellettsville IN 47429
MDR Report Key10784514
Report Number10784514
Device Sequence Number11644285
Product Code DYB
UDI-Device Identifier00827002116382
UDI-Public(01)00827002116382
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/20/2020
Report Date (Section F) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG11638
Device Catalogue NumberKCFW-6.0-38-55-RB-RAABE
Device Lot Number13329069
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight108
Date Report Sent to FDA10/20/2020